# SDR GTIA012229

- Difficulty date: November 7, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD FLOORBOARD NR 2 FROM STATION 237-313, PREVIOUS REPAIR AT CORNER PEELING OFF HAS CORROSION AND GOUGES.  FABRICATED REPAIR DOUBLERS AND FILLER.  INSTALLED DOUBLER AND FILLER IAW DC9 SRM 51-30-2.  (M)
